T Nation

My Hip Is Killing Me


#1

I injected testoserone in the right corner of my right butt cheek on sunday and now my hip is killing me does anybody knows what happened?


#2

first injection by any chance? You’ll be fine


#3

I had really good gear for my first cycle. Only had mild soreness for the first few injections. I assumed it would be the same for my second cycle, and I ended up having to skip school a couple days after the first injection because I couldn’t even bend down to tie my shoes. Once I started getting really sore I think my body just over reacted to it even more. I got a crazy fever, couldn’t stop shivering and sweating. I was bed ridden and for a while thought I was going to go into septic shock and die. …Then the rest of the cycle was fine.

If you dont know what the gear is like, start off with small injections.


#4

[quote]donnelwatkins wrote:
I injected testoserone in the right corner of my right butt cheek on sunday and now my hip is killing me does anybody knows what happened?[/quote]

If its not red, swollen, and warm to the touch. Nothing to worry about.


#5

Sometimes when you pin it will tighten up and pull on things. For me I was ambitious and put 3ml in my delt, for a good week my shoulder joint felt like death because of the tightness pulling into my rotator cuff.